# SDR IPXA2014100684525

- Difficulty date: September 22, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 60,438 hours, 10,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING L/E BEADED DOUBLER CRACKED AT STA XOS 655.  ACCOMPLISHED PERMANENT REPAIR ON RT WING L/E BEADED DOUBLER STA XOS 653 TO XOS 657 IAW SRM 57-40-02 REPAIR 15, FIG 203.
